Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the uniform distribution modulo one of some log-like sequences

Yeu-Hua Too

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 9 (1992), 269-272.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Too, Yeu-Hua. On the uniform distribution modulo one of some log-like sequences. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 9, 269--272. doi:10.3792/pjaa.68.269.

Export citation


  • [1] Baker, R. C., and Kolesnik, G.: On the distribution of pa modulo one. J. Reine Angew. Math., 356, 174-193 (1985).
  • [2] Goto, K., and Kono, T.: Uniform distribution of some special sequences. Proc. Japan Acad., 61A, 83-86 (1985).
  • [3] Kuipers, L., and Niederreiter, H.: Uniform Distribution of Sequences. John Wiley, New York (1974).
  • [4] Rhin, G.: Sur la repartition modulo 1 des suites f(p)... Acta Arith., 23, 217-248 (1973).
  • [5] Titchmarsh, E. C.: The Theory of the Riemann Zeta-Function (revised by D. R. Heath-Brown). Clarendon Press, Oxford (1986).
  • [6] Tolev, D. I.: On the simultaneous distribution of the fractional parts of different powers of prime numbers. J. Number Theory, 37, 298-306 (1991).
  • [7] Zygmund, A.: Trigonometric Series, vol. 1, Cambridge Univ. Press, London (1986).